# SDR AU990841

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 0024100397
- Condition: Broken
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) RUDDER CONTROL BELLCRANK LOCATED IMMEDIATELY AFT OF THE COPILOT'S RUDDER PEDALS FAILED.  INVESTIGATION FOUND EVIDENCE OF A PRE-EXISTING CRACK.
